# SDR UPS96221748

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 651850402
- Condition: Corroded
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTER WING TANK FWD LOWER SPAR CHORD SEVERELY CORRODED FROM LBL 26 TO LBL 40 REF N/R 588971.  REMOVED AND REPLACED SPAR CHORD IAW SRM 51-30-2, 51-30-10, 51-30-1.
